# SDR ASAA12511505

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,361 hours, 6,299 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER RECALL.  LIGHT EXTINGUISHED AFTER RESET. ACFT GROUNDED.  ACCOMPLISHED BITE TEST, NR1 CONTROLLER. TCV ILLUMINATED. RAN GROUND VERIFY GOOD. RE-RAN BITE GOOD. NO HISTORY 60 DAYS REF MM 21-60-00.
